Quotients of orders in algebras obtained from skew polynomials with applications to coding theory

Pumpluen, Susanne (2018) Quotients of orders in algebras obtained from skew polynomials with applications to coding theory. Communications in Algebra, 46 (11). pp. 5053-5072. ISSN 1532-4125

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (243kB) | Preview

Abstract

We describe families of nonassociative finite unital rings that occur as quotients of natural nonassociative orders in generalized nonassociative cyclic division algebras over number fields. These natural orders have already been used to systematically construct fully diverse fast-decodable space-time block codes. We show how the quotients of natural orders can be employed for coset coding. Previous results by Oggier and Sethuraman involving quotients of orders in associative cyclic division algebras are obtained as special cases.

Item Type: Article
Additional Information: This is an Accepted Manuscript of an article published by Taylor & Francis in Communications in Algebra on 19.09.2018, available online: http://www.tandfonline.com/10.1080/00927872.2018.1461882
Schools/Departments: University of Nottingham, UK > Faculty of Science > School of Mathematical Sciences
Identification Number: https://doi.org/10.1080/00927872.2018.1461882
Depositing User: Eprints, Support
Date Deposited: 26 Mar 2018 11:40
Last Modified: 19 Sep 2019 04:30
URI: http://eprints.nottingham.ac.uk/id/eprint/50667

Actions (Archive Staff Only)

Edit View Edit View